# SDR UIEA201811092537

- Difficulty date: November 8, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,986 hours, 22,705 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 56F0161
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN AUTO ALTITUDE 2 STATUS MESSAGE.   REMOVED AND REPLACED THE NR 2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-02.  OPS OK.
